ITEM METADATA RECORD
Title: Spin-orbit-coupling coefficients for icosahedral molecules
Authors: Fowler, Pw ×
Ceulemans, Arnout #
Issue Date: Jan-1993
Publisher: Springer verlag
Series Title: Theoretica chimica acta vol:86 issue:4 pages:315-342
Abstract: A self-consistent set of real spin-orbit coupling coefficients for the icosahedral double group is derived. Construction of the basis, resolution of multiplicities by spherical operator techniques, and typical applications to Zeeman and crystal-field problems' for transition-metal atoms and lanthanides in icosahedral environments are described.
ISSN: 0040-5744
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantum Chemistry and Physical Chemistry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science